# SDR CX7A194J0409

- Difficulty date: January 20, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N315CE
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Aircraft time: 21,839 hours, 25,680 cycles
- Engine: Ge CT79B
- Engine time: 22,336 hours, 24,337 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Ring
- Condition: Missing
- Location: Inv Actuator
- Stage of operation: NR
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE IGV ACTUATOR RING MISSING PIN FOR 6 O'CLOCK POSITION IGV ACTUATING ARM.
